White, thick, cm when dtd and on clomid. What does it mean?
2 Replies
KellyC - June 11

This is my second month taking clomid and I did not have any side effects. This month I have taken 100mg I am on cd 16. Last night me and hubby dtd and there was very thick white cm on him--about a teaspoon. I have never seen anything like this. Does it mean I did not ovulate? Is it a side effect of clomid because I have heard of hostile mucus? I am worried


Heather - June 11

Clomid can thicken up your cm making it harder for sperm to get through. A lot of women take Rrobbitussin or Mucinex during the week of O to thin out their cm.


Amy - June 11

My doc put me on Estradiol for days 8-12 (after taking Clomid days 2-6) he said it would help my cm a lot! Ask your doc for next time, if you have to take it another month that is- hope you don't, and it worked this month!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?